Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 407, NWS Midland/Odessa, TX

June 23, 2007Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 23, 2007, 9:14 PM MDT for Lea County, New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2007, 9:14 PM MDT (03:14 UTC)
Expired
Jun 23, 2007, 10:15 PM MDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Lea County, NM

The radar

The Midland/Odessa radar (KMAF), 154 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 9:40 PM MDTTSTM WND GST 60Hobbs, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2080 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 240316
SVRMAF
NMC025-240415-
/O.NEW.KMAF.SV.W.0407.070624T0314Z-070624T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
914 PM MDT SAT JUN 23 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 1015 PM MDT

* AT 911 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THIS LINE OF STORMS EXTENDED FROM TATUM...TO
  MCDONALD AND LOVINGTON...TO 15 MILES SOUTH OF MALJAMAR...MOVING
  SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  TATUM...
  LOVINGTON...
  HOBBS...
  NADINE...

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

LAT...LON 3356 10305 3201 10305 3201 10371 3253 10372
      3252 10379 3266 10380 3356 10368

$$
1 follow-up statement
000 
WWUS54 KMAF 240349
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1049 PM CDT SAT JUN 23 2007

NMC025-240415-
/O.CON.KMAF.SV.W.0407.000000T0000Z-070624T0415Z/
LEA NM-
949 PM MDT SAT JUN 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR LEA COUNTY...

AT 940 PM MDT...A STORM SPOTTER REPORTED A 60 MPH WIND GUST IN HOBBS.

AT 941 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF MCDONALD TO 13
MILES NORTH OF HOBBS...TO NEAR HOBBS...TO 15 MILES SOUTHEAST OF 
HALFWAY...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...
HOBBS...EUNICE...NADINE...MCDONALD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORMS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

LAT...LON 3356 10306 3201 10305 3201 10371 3253 10370
      3270 10371 3322 10340

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:08 PM MDT, 8 hours 6 minutes earlier.

Area forecast discussion, Jun 23, 1:08 PM MDT, 8 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
208 PM CDT SAT JUN 23 2007

.DISCUSSION...
EARLY AFTERNOON VISIBLE SATELLITE LOOP SHOWS CU ON THE DEVELOPMENT
ACROSS THE MOUNTAINS OF SOUTHWEST TEXAS. IN ADDITION...THE LATEST
KMAF RADAR DATA ALSO SHOWS REFLECTIVITIES ON THE INCREASE. THIS
ACTIVITY IS DEVELOPING DUE TO FAVORABLE MID-LEVEL LAPSE RATES
(AROUND 8C/KM)...ADEQUATE MOISTURE AND OROGRAPHIC LIFT. THIS
ACTIVITY WILL LIKELY PEAK DURING THE LATE AFTERNOON AND EVENING...
THEN GRADUALLY DECREASE THROUGH THE OVERNIGHT HOURS. CONVECTION...
POSSIBLY IN THE FORM OF AN MCS...WILL ALSO REMAIN POSSIBLE ACROSS
THE PLAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TONIGHT...
PARTICULARLY EAST OF THE PECOS RIVER. THE SHORT RANGE MODELS SUGGEST
A COUPLE OF VORT MAXIMA WILL AFFECT THE REGION TONIGHT. SAID
FEATURES CAN BE SEEN OVER SOUTHWEST KANSAS AND SOUTHERN NEBRASKA IN
THE LATEST WATER VAPOR LOOP. IN ADDITION...A 20-30KT SOUTHERLY
LOW-LEVEL JET WILL AID IN MOISTURE TRANSPORT THIS EVENING. WE HAVE
INCREASED POPS SLIGHTLY ACROSS THE BOARD...PARTICULARLY AFTER
MIDNIGHT ACROSS THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS. THE POTENTIAL FOR SEVERE WEATHER LOOKS LOW WITH THE ACTIVITY
ACROSS THE MOUNTAINS THIS AFTERNOON AND EVENING. HOWEVER...A WIND
AND HAIL THREAT WILL EXIST WITH ANY ORGANIZED MCS MOVING ACROSS THE
REGION. WE WILL MENTION THE ABOVE IN THE UPCOMING HWO.

THE SHEAR AXIS HAS MOVED TO THE SOUTHEAST TO TAKE UP A POSITION
PARALLEL TO THE TEXAS GULF COAST A COUPLE HUNDRED MILES INLAND.
RIDGES REMAIN IN PLACE ACROSS BOTH THE DESERT SOUTHWEST AND THE
SOUTHEASTERN CONUS.  THIS PATTERN CONTINUES THROUGH THE END OF THE
WORK WEEK WITH MULTIPLE SHORTWAVES MOVING SOUTH THROUGH THE CWA ON
THE WESTERN SIDE OF THE WEAKNESS.

WITH THE UPPER LEVEL PATTERN REMAINING STEADY AND RELATIVELY LITTLE
CHANGE IN LOW AND MID LEVEL FEATURES...THE GENERAL FORECAST IS VERY
SIMILAR FROM DAY TO DAY.  SEVERAL SHORTWAVES WILL WORK THEIR WAY
SOUTH THROUGH THE UPPER LEVEL FLOW...BRINGING A POSSIBILITY OF
ISOLATED SHOWERS AND THUNDERSTORMS TO WEST TEXAS AND SOUTHEASTERN
NEW MEXICO EACH DAY.  WITH MODERATE INSTABILITY IN PLACE AND PLENTY
OF MOISTURE FLOWING IN FROM THE SOUTHEAST...A COUPLE OF THESE STORMS
MAY REACH THE STRONG TO MARGINALLY SEVERE CATEGORY.  HIGHS WILL BE
AROUND 90 MOST DAYS WITH LOWS IN THE UPPER 60S TO AROUND 70.  A
COUPLE OF EXCEPTIONS TO THIS GENERAL PATTERN FOLLOW.

SUNDAY...A LEE SIDE TROUGH ALONG THE ROCKY MOUNTAINS WILL PULL THE
MSLP GRADIENT TIGHTER OVER THE CWA...ALLOWING FOR A SLIGHT INCREASE
IN WIND SPEEDS SUNDAY AFTERNOON.  WITH THESE WINDS REMAINING OUT OF
THE SOUTHEAST...NO DOWNSLOPE COMPONENT EXISTS SO THE EFFECT OF THIS
WILL MERELY BE SOME STRONGER WINDS.

WEDNESDAY...AT THIS POINT THE GFS HAS THE WEAKNESS IN THE RIDGE
DEVELOPING INTO A SLIGHTLY STRONGER UPPER LEVEL LOW AND ASSOCIATED
SURFACE HIGH.  THE LOW MOVES SOUTHWESTWARD ACROSS THE LOWER TRANS
PECOS AND THE MODEL IS PUTTING OUT A SIGNIFICANT AMOUNT OF
PRECIPITATION FOR THIS AREA AS WELL AS THE STOCKTON PLATEAU AND THE
BIG BEND REGION.  WITH MODEL GENERATED PWAT VALUES NEARING TWO
INCHES...FIND THIS A PLAUSIBLE SOLUTION.  HOWEVER...THIS IS STILL
FOUR DAYS AWAY...THUS...HAVE INCREASED POPS IN THIS AREA TO THE
SLIGHT CHANCE CATEGORY FOR THE TIME BEING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              71  88  69  91  /  30  20  10  10
CARLSBAD NM                68  95  67  97  /  20  10  10  10
DRYDEN TX                  69  88  71  93  /  10  20  10  10
FORT STOCKTON TX           69  92  70  93  /  20  20  10  10
GUADALUPE PASS TX          65  91  66  92  /  20  10  20  20
HOBBS NM                   69  94  67  95  /  30  10  10   0
MARFA TX                   58  90  59  90  /  20  20  20  10
MIDLAND INTL AIRPORT TX    68  89  69  92  /  30  20  10  10
ODESSA TX                  70  90  69  92  /  30  20  10  10
WINK TX                    72  97  72  98  /  20  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

06/74
Hazardous weather outlook, Jun 23, 1:29 PM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
229 PM CDT SAT JUN 23 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
229 PM CDT SAT JUN 23 2007 /129 PM MDT SAT JUN 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE
PROBABILITY OF SEVERE WEATHER IS LOW. HOWEVER...A FEW
THUNDERSTORMS COULD STRENGTHEN ENOUGH TO PRODUCE STRONG WIND GUSTS
IN EXCESS OF 50 MPH AND HAIL. THUNDERSTORMS WILL ALSO BE CAPABLE
OF PRODUCING HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES. HEAVY RAINS MAY PRODUCE LOCALIZED FLOODING IN LOW LYING
AND FLOOD PRONE AREAS.

THERE IS ALSO A SLIGHT CHANCE THAT AN ORGANIZED COMPLEX OF
THUNDERSTORMS COULD AFFECT AREAS GENERALLY ALONG AND EAST OF A
HOBBS TO MIDLAND LINE AFTER MIDNIGHT TONIGHT. STRONG WINDS AND
HAIL...IN ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING WOULD
LIKELY ACCOMPANY THIS COMPLEX.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 23, 4:13 PM MDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT SAT JUN 23 2007

TXZ080-081-232315-
BIG BEND AREA-MARFA PLATEAU-
513 PM CDT SAT JUN 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO AND WEST
CENTRAL BREWSTER COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER RURAL AREAS OF WEST CENTRAL
BREWSTER COUNTY AT 513 PM CDT...MOVING SOUTH AT 10 MPH.

SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE.
Special weather statement, Jun 23, 5:41 PM MDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
641 PM CDT SAT JUN 23 2007

TXZ057-058-258-240030-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
GUADALUPE MOUNTAINS-
641 PM CDT SAT JUN 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON COUNTY.

STRONG THUNDERSTORMS CONTINUE TO PUSH SLOWLY SOUTHWARD ACROSS
NORTHWESTERN CULBERSON COUNTY. AT 637 PM CDT...NATIONAL WEATHER
SERVICE METEOROLOGISTS WERE MONITORING STORMS THAT EXTENDED FROM 13
MILES SOUTH OF PINE SPRINGS...TO NEAR THE INTERSECTION OF U.S.
HIGHWAY 62 180 AND FARM TO MARKET ROAD 652. THESE STORMS ARE MOVING
SOUTH AT 10 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES...VERY STRONG WIND GUSTS IN EXCESS
OF 50 MPH...AND SMALL HAIL.

SEEK SAFE SHELTER IF THESE THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 23, 6:56 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
756 PM CDT SAT JUN 23 2007

NMZ028-240200-
EDDY COUNTY PLAINS-
656 PM MDT SAT JUN 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL EDDY COUNTY.

A STRONG THUNDERSTORM IS APPROACHING THE CITY OF CARLSBAD.

AT 653 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 6 MILES WEST OF
CARLSBAD...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR 50
MPH...BRIEF HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES.

RESIDENTS IN AND NEAR THE CITY OF CARLSBAD SHOULD TAKE SHELTER AS
THIS STORM MOVES IN.
Special weather statement, Jun 23, 7:07 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
807 PM CDT SAT JUN 23 2007

TXZ057-058-074-240200-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
807 PM CDT SAT JUN 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL CULBERSON AND WESTERN
REEVES COUNTIES.

AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM 14
MILES NORTH OF VAN HORN TO 19 MILES SOUTH OF ORLA. THESE STORMS ARE
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS IN
EXCESS OF 50 MPH...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES.

PEOPLE IN CENTRAL CULBERSON AND NORTHWESTERN REEVES COUNTIES...
PARTICULARLY THOSE IN OPEN COUNTRY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. BE PREPARED TO SEEK SAFE SHELTER IMMEDIATELY AS
THESE THUNDERSTORMS APPROACH.
Special weather statement, Jun 23, 8:20 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
920 PM CDT SAT JUN 23 2007

TXZ058-074-240315-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
915 PM CDT SAT JUN 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN JEFF DAVIS AND
SOUTHWESTERN REEVES COUNTIES.

AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHEAST AT 30
MPH ACROSS NORTHERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES.
THESE STORMS EXTENDED FROM ABOUT 20 MILES NORTHEAST OF THE MCDONALD
OBSERVATORY...TO ABOUT 11 MILES WEST OF BALMORHEA.

THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN
EXCESS OF 50 MPH...SMALL HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES.

PEOPLE IN NORTHERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES...
PARTICULARLY THOSE IN AND NEAR THE COMMUNITY OF BALMORHEA SHOULD
PREPARE TO SEEK SAFE SHELTER AS THESE STORMS APPROACH.
Special weather statement, Jun 23, 8:47 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT SAT JUN 23 2007

NMZ028-029-033-240315-
CENTRAL LEA COUNTY-NORTHERN LEA COUNTY-EDDY COUNTY PLAINS-
847 PM MDT SAT JUN 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN EDDY AND NORTHERN
LEA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12 MILES NORTH OF
TATUM TO 6 MILES SOUTHWEST OF MALJAMAR AT 847 PM MDT...MOVING
SOUTHEAST AT 30 MPH.

EXPECTED SMALL HAIL AND WIND GUSTS TO 55 MPH WITH THIS LINE OF
THUNDERSTORMS.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:51 PM MDTSevere Thunderstorm WarningMAFEddy, Lea54 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.